The iwasawa λ-invariants of real abelian fields and the cyclotomic elements

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)259-277
Number of pages19
JournalTokyo Journal of Mathematics
Volume22
Issue number2
DOIs
Publication statusPublished - 1999 Jan 1
Externally publishedYes

Fingerprint

Cyclotomic
Invariant

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The iwasawa λ-invariants of real abelian fields and the cyclotomic elements . / Kurihara, Masato.

In: Tokyo Journal of Mathematics, Vol. 22, No. 2, 01.01.1999, p. 259-277.

Research output: Contribution to journalArticle

@article{4cf76cb36158483d9833e8e9572c9c27,
title = "The iwasawa λ-invariants of real abelian fields and the cyclotomic elements",
author = "Masato Kurihara",
year = "1999",
month = "1",
day = "1",
doi = "10.3836/tjm/1270041438",
language = "English",
volume = "22",
pages = "259--277",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - The iwasawa λ-invariants of real abelian fields and the cyclotomic elements

AU - Kurihara, Masato

PY - 1999/1/1

Y1 - 1999/1/1

UR - http://www.scopus.com/inward/record.url?scp=0011031519&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011031519&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270041438

DO - 10.3836/tjm/1270041438

M3 - Article

AN - SCOPUS:0011031519

VL - 22

SP - 259

EP - 277

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -